| Model Number |
8253001 |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider reported that the mainframe was not working.There was no patient impact.
Additional Manufacturer Narrative
Analysis found no fault with the device.The device was tested and passed specifications.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
On follow up, it was stated that after 2 hours of monitoring during the procedure they had stim 1 and 2 error.